# SDR CALA2014100901332

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 44,587 hours, 14,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 64248
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT LT OVERWING EMER EXIT LIGHTS WILL NOT OPERATE.  REMOVED BATTERY PACK PN AD-D717-01-100 SN-64248.  REPLACED WITH BATTERY PACK PN-AD-D717-01-100 SN-149004 IAW AMM 3 3-51-06.  OPERATIONS CHECKED GOOD.
